# SDR JR2R20180214184

- Difficulty date: February 14, 2018
- Submitted: February 15, 2018
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N420NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49424
- Aircraft time: 63,626 hours, 53,418 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 99363149
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INTERNAL DOUBLER CRACKED AT WS 164.  REPAIRED THE DOUBLER IAW SRM 57-06B.
